# SDR AALA20161230008

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 55,770 hours, 27,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Detached
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT RETAINING CLIP DETACHED FROM SLIDE COVER.  REATTACHED GIRT RETAINING CLIP.  OPERATIONAL CHECK GOOD.
